# SDR DALA2019031301680

- Difficulty date: March 12, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 60,612 hours, 22,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0981684) DURING INSPECTION FOUND CRACKED ANGLE - SUPPORT AT LEVEL BS 500I AND AT LEVEL S-19R AT FWD CARGO COMPARTMENT. REPLACED ANGLE-SUPPORT AT LEVEL BS 500I S-19R AT FWD CARGO COMPARTMENT AS PER SRM 51-10-02, 51-40-02 AND DWG 143A7902 REV. E.
